MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W1SR01
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac compass had invalid data for the implantable pulse generator (ipg).The ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
AZURE
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8590002
Report Number9614453-2019-01500
Device Sequence Number2014781
Product Code NVZ
UDI-Device Identifier00643169871953
UDI-Public00643169871953
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberW1SR01
Device Catalogue NumberW1SR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652, LEAD.
Patient Age82 YR